# SDR CA990812004

- Difficulty date: August 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 205A-1
- Engine: Lyc T5313B
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Part number: 212010783101
- Condition: Damaged
- Location: Main Rotor
- Part time: 73 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, IT WAS DISCOVERED THAT THE BALL LINER WAS MOVING ALLOWING THE BALL TO CONTACT METAL THEREBY CAUSING DAMAGE TO BALL.
